Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Modules without Invariant Basis Number

W. G. Leavitt
Proceedings of the American Mathematical Society
Vol. 8, No. 2 (Apr., 1957), pp. 322-328
DOI: 10.2307/2033737
Stable URL: http://www.jstor.org/stable/2033737
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Modules without Invariant Basis Number
Preview not available

Page Thumbnails

  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328